# SDR SIMA20140504013

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN642082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER TRANS COWL HAS A CRACKED BRACKET ABOVE THE OTBD SLIDER.  CRACK IS 1/2 INCH LONG.  R & R LT LWR TRANS COWL  IAW AMM 78-33-01-400-801.  IAW NRWC E388882 FOR FUNCTIONAL TEST OF THRUST REVERSER.
